anyones lips, mouth and tongue numb after taking amitripyline

Discussion in 'Fibromyalgia Main Forum' started by day2day, Mar 13, 2006.

  1. day2day

    day2day Member

    I had this happen the other day, and then again tonight. Nothing is swelling or feels like it is closing up, but just numb. IM only on a small dose of 25 mg.

    I am also taking vicodan in the evening, but both Dr. and phamacy said they would not counter act.

    I also take previcid and valtrax, both not all the time, but phamacist said that was okay too.

    I think I am going to stop taking the amitrip.

    any experience, would be helpful

    thanks day2
  2. Countrymom

    Countrymom New Member

    I had that happen several times to me back in the summer when I first started taking it!! It lasted a few weeks and now nothing, I had forgotten about that.

    Its kinda weird huh?

    Dani
  3. smiffy79

    smiffy79 New Member

    at first but not now. it didnt bother me at all.
  4. this happened to me,but the reason was..id been talking to my hubby,put the amitripyline in my mouth,sipped my hot cup of tea,and the pill got stuck at the back of my throat.by crikey that amitripyline tastes horrible and it knumbed my mouth..so id say,take the amitripyline pill with a drink of cold water,take a few sips to ensure that the pill goes down well.

    kind regards
    fran
  5. foxglove9922

    foxglove9922 New Member

    Yup, I split my pill and get some numbing from it...no biggie.
  6. smiffy79

    smiffy79 New Member

    i did that with paracetamol, the capsule split and the power actually burnt the back of my throat. i was close to tears!!

[ advertisement ]